# SDR WX0A072713

- Difficulty date: June 30, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NOT TURNING ON AT FLIGHT ATTENDANT OVERHEAD PANEL, FWD FLIGHT ATTENDANT CEILING PANEL & FWD GALLEY CELLING.  R & R BATTERY PACK AT FWD FLIGHT ATTENDANT STATION IAW AMM 33-50-00.  OPERATIONS CHECKED GOOD.
